# SDR DHL2003805503

- Difficulty date: August 13, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5769857U614
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E ZEE-PAN CRACKED 8.000 AT STA XS.520.000.  REMOVED CRACKED ZEE-PAN FITTING IAW SRM 51-1-20 PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ZEE-PAN FITTING IAW SRM 51-1-20D PG 9.
